# SDR VJ9800325

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULGE STA 598 LONG 30-29 RT.  REMOVED, FABRICATED AND INSTALLED INNER DOUBLER STA 579-598 LONG 29 RT TO 29 LT IAW SRM 53-31-0 FIG 8, 51-30-1, 51-30-2 AND 51-10-3.
